# SDR PIDA07041

- Difficulty date: August 16, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N252TR
- Make and model: Boeing 737228
- Aircraft serial: 23001
- Aircraft time: 42,532 hours, 33,748 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT - CENTER AISLE STATION 617 IS INOP.  REMOVED AND REPLACED POWER SUPPLY.  SYSTEM OPS CHECKS GOOD IAW B737 M/M 33-51.
